# SDR IPXA2023031591876

- Difficulty date: February 23, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 91,248 hours, 17,326 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: A5A7082
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3*MAJOR REPAIR* MAIN CABIN R/H SIDE SEAT TRACK HAS CORROSION BEWTEEN STA 5-11 AND 5-32 8 INCHES FROM CLREPAIRED CORRODED SEAT TRACK IAW MD-11 SRM 53-00-52-2R-1 REPAIR 1 FIGURE 201 REV.69.01.(MAJOR)
